# SDR USAA20100420SB053

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Engine: Cfmint CFM563B2
- Engine time: 55,515 hours, 35,265 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 3353107080
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLL - EN ROUTE FROM NAS TO CLT, CREW ADVISED, DIVERTING TO FLL DUE TO LOSS OF OIL IN THE NR 1 ENGINE.  OIL PRESSURE DROPPED TO ZERO AND LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW SHUTDOWN THE NR 1 ENGINE AND DIVERTED TO FLL WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.  MAINTENANCE FOUND THE STARTER GARLOCK SEAL LEAKING.  REMOVED AND REPLACED THE NR 1 ENGINE STARTER GARLOCK SEAL.  LEAK CHECK GOOD PER MM 72-60-00-422.
